# SDR ASAA2023031442364

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 27,675 hours, 8,696 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 FAIL ON RADIO PANEL. GROUNDED - YES. ACCOMPLISHED C/B RESET FOR HF1 P18-2 E11. OPS NORMAL FAIL LIGHT EXTINGUISHED.
